Issue
Volume 10, Number 1

Articles in the Issue:

Regular Articles:
Ren-cang Li
Compute Multiply Nonlinear Eignvalues
J. Comp. Math., 10 (1992), pp. 1-20. Abstract
pdf
Full Article

Qing-min Yang
A New Kind Of Schemes For The Operator Equations
J. Comp. Math., 10 (1992), pp. 21-28. Abstract
pdf
Full Article

Shu-guang Yang and Jian-wen Liao
Solution Of An Overdetermined System Of Linear Equations In $L_2$, $L_Infty$, $L_P$ Norm Using LS Techniques
J. Comp. Math., 10 (1992), pp. 29-38. Abstract
pdf
Full Article

Quan Zheng and Ming-you Huang
A Simplified Viscosity Splitting Method For Solving The Initial Boundary Value Problems Of Navier-Stokes Equation
J. Comp. Math., 10 (1992), pp. 39-56. Abstract
pdf
Full Article

Hou-de Han, V. P. Il'in, R. B. Kellogg and Wei Yuan
Analysis Of Flow Directed Iterations
J. Comp. Math., 10 (1992), pp. 57-76. Abstract
pdf
Full Article

Ping-qi Pan
New ODE Methods For Equality Constrained Optimization (1)-Equations
J. Comp. Math., 10 (1992), pp. 77-92. Abstract
pdf
Full Article

Shu-fang Xu
On The Necessary Conditions For The Solubility Of Algebraic Inverse Eigenvalue Problems
J. Comp. Math., 10 (1992), pp. 93-97. Abstract
pdf
Full Article